# SDR ASAA0843005

- Difficulty date: May 13, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C362311
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DENTS WITH SCRATCHES AND DENTS WITH CREASES IN 3 AREAS.  REMOVED AFT CARGO DOOR EXTERNAL SKIN.  FABRICATED LOCATED DRILLED AND INSTALLED A REPLACEMENT SKIN IAW B737 400 SRM 52 30 01 FIG 201.
